| Catalog Number |
8801-14316DA |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two ozark self-starting screws fractured six months after implantation.Revision surgery has not been performed.This report captures the first of two screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description